# SDR USAA2009051891206

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 159
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - NR 6166886 - DURING TEST OF EMERGENCY LIGHT ON PTP PANEL NEXT, MESSAGE IS SHOWING EMERGENCY POWER SUPPLY UNIT FAIL EMERGENCY RIGHT HAND. REPLACED EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 33-51-38.
